HOMESPELLSARTICLESVIDEOSFORTUNESGROUPSFORUMSMEMBERSFAQSSIGN IN / JOIN

HELP PLEASE

LIVE PSYCHIC
Get Adobe Flash player
SHOPPING CART
[ SHOP ]
SpellsOfMagic now has an online store, offering over 9000 wiccan, pagan and occult items. Check it out.
SPONSORED LINKS
CURRENT MOON PHASE
TONIGHT'S MOON
Waxing Crescent Moon
Waxing Crescent
28% Full
MEMBERS ONLINE
Leona28KingsequitoJessnic4nate13579RaventreeAK.tenjojmarcel736Calla08AmyloveU2TacrowePetrarcaClarisseEveEnochericqIndarknessInsanityyAgiel
Forums -> General Info -> HELP PLEASE

HELP PLEASE
By:
Post # 1
I have a question.
Since August i have really bad headache, dizziness, vertigo,
i can't think, i'm tired a lot i want sleep all day.
This feeling really sucks. It's not good.
This happening every day, every minute, always.
I don't know what is wrong. Is this because of vampire spell chant if it is this of vampire spell I want to remove this vampire curse. Or is because of caffeine pills i took too much in August. Or is someone put a spell on me.
I really wish if someone could help me from this.

I want to know how to fix this. I want my old life back.
Please help me. I can do anything. Thanks for help.
Login or Signup to reply to this post.

Re: HELP PLEASE
By:
Post # 2

Vampire spells won't work. Pure fantasy made by young minds playing games. You should see a doctor.

Login or Signup to reply to this post.

Re: HELP PLEASE
By:
Post # 3
first and foremost you should consult your doctor, with your conditions.
Login or Signup to reply to this post.

Re: HELP PLEASE
By: Moderator / Knowledgeable
Post # 4
You should check up with your doctor and do full set of analyzes .Despite that overdose of caffeine ,can cause some of those symptoms I am absolutely sure that those pills and the effect they caused are long gone from your circulatory system (and all systems in that matter ).Caffeine is well known for its diuretic effect ,so it is not one of those substances that linger so long in your body as long as you do not keep the intake of it on daily basis .
If you are a person who generally is emotional and can be easy influenced ,you may have influenced the appearance of those symptoms via self-belief .
You should look for occult cause of all these symptoms only as last result .

Malnutrition can cause all of those symptoms ,especially the lack of iron .Too much coffee and tannin (as in tea ) especially half an hour before and after meal can prevent your body absorbing Iron from the food .You also have to remember that the body changes its blood cells after 3 months (at least ) so the iron deficiency will be presented within this time .

The advise provided above is not equal to consultation with a physician .And your physician can not conclude what is causing the problems ,without conducting the right amount of chemical analyzes and observations .I also can not offer any mental(psychological ) evaluation that can be objective ,either given the circumstances .I simply can give you few ideas and theories, which you need to validate and check for yourself ,before jumping to conclusions or taking the proper actions for further improvement to your condition .

Read what we have to say and please consult with proper specialists (within the appointed areas ) in physical world .
Login or Signup to reply to this post.

Re: HELP PLEASE
By:
Post # 5
Vampire spells or curses or whatever do not work at all.
Login or Signup to reply to this post.

Re: HELP PLEASE
By:
Post # 6
thank you all for advice :) thanks for help.
Login or Signup to reply to this post.

Re: HELP PLEASE
By:
Post # 7
Covincing yourself of a change from the vampire chant could be contributing to your worry, thus causing headaches. Also, stop the caffienne pills! They don't help. Also, if you stopped them, you might have withdrawals, so be careful.
Something as simple as needing glasses can cause all the symptoms you describe. I know this from personal experienmce. The eyesight not corrected can make you eyes work overtime. Seeing incorrectly can cause the vertigo, as you are not perceiving your surroundings correctly.
I would see a doctor, and then an eye doctor. Look to the mundane before blaming magick. You will find problems like this to be fixable in most cases. Good luck to you, and hope you find the answer. Blessed Be...
Login or Signup to reply to this post.

Re: HELP PLEASE
By:
Post # 8
I think that if you have done a vampire spell, then your mind is so ready to embrace the fantasized idea that you are currently becoming a vampire. This is not the case. Whenever you want something to happen so badly, your body will produce symptoms, and instead of looking logically upon this, and jumping to the conclusion of the supernatural, you add fuel to a fire that isn't there. Look, I am REALLY not sure if vampires exist. they could. But, more than likely, they do not exist. But if they DID exist, I highly doubt saying a few words will have the power to change someone into a supernatural being.
Login or Signup to reply to this post.

Re: HELP PLEASE
By: / Novice
Post # 9
One can easily hypnotize themselves into feeling symptoms that otherwise wouldn't be there. You probably got a caffeine headache and convinced yourself it was the result of a "vampire" curse because you've recently read about it. You'll be fine :)
Login or Signup to reply to this post.

Re: HELP PLEASE
By:
Post # 10
the only way you are a vamp is if you are thirsty for human blood, besides that the symptoms are normal in this weather..
Login or Signup to reply to this post.

ADVERTISEMENT
Forums

Public
Coven
© 2016 SpellsOfMagic.com
All Rights Reserved
This has been an SoM Entertainment Production
For entertainment purposes only